The shocky, tingling feelings are happening because your body is adjusting to a new seratonin level. It will take several weeks for your levels to be therapeutic. I'm not on Celexa but they all work basically the same way. When I changed from Cymbalta at 120mg to Lexapro at only 40mg, I went through the same feelings. They suck, but it does get better.
"God grant me the serenity to accept the things I can not change, the courage to change the things I can and the wisdom to know the difference."
DX: ankylosing spondylitis, periferal neuropathy, chronic migraines/headaches, depression/panic attacks, bi-polar, hypothyroidism, hypoglycemia, sleep apnea
RX: synthroid, estradiol, prozac, lamictal, inderal la, klonopin, seroquel, imiprimine, aspirin, (relpax, maxalt, phenergan, esgic plus, xanax, PRN for migraine)
Surgeries: hysterectomy 1997, tonsillectomy 2001, deviated septum 2005, cataracts (both eyes) 2006